Alert archive / Wyoming / High Wind Warnings in 2013

High Wind Warning 29, NWS Cheyenne, WY

November 7, 20134 counties in Wyoming

NWS Cheyenne, WY issued this high wind warning at Nov 7, 2013, 1:10 AM MST for 4 counties in Wyoming. It took effect at Nov 7, 2013, 11:00 PM MST. It was in force for 20 hr. 60 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Nov 7, 2013, 1:10 AM MST (08:10 UTC)
In effect from
Nov 7, 2013, 11:00 PM MST
Expired
Nov 8, 2013, 7:00 PM MST
In force
20 hr
Issued by
NWS Cheyenne, WY

Counties Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 08:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 8, 1:11 AM MSTNON-TSTM WND GST 503 Nw Arlington, WYFOOTE CREEK WYDOT SITE. SUSTAINED AT 38 MPH.
Nov 8, 2:00 AM MSTNON-TSTM WND GST 547 Ese Arlington, WYCOOPER COVE WYDOT SITE. SUSTAINED AT 39 MPH.
Nov 8, 2:11 AM MSTNON-TSTM WND GST 5511 Ese Arlington, WYSTROUSS HILL WYDOT SITE. SUSTAINED WINDS AT 35 MPH.
Nov 8, 2:21 AM MSTNON-TSTM WND GST 6213 Ne Centennial, WYQUEALY DOME WYDOT SITE NEAR CENTENNIAL. SUSTAINED WINDS 47 MPH AND HAVE BEEN SUSTAINED ABOVE 40 MPH FOR PAST HOUR.
Nov 8, 2:21 AM MSTNON-TSTM WND GST 628 Wnw I-80 Exit 297, WYQUEALY DOME WYDOT SITE NEAR LARAMIE. SUSTAINED WINDS 47 MPH AND HAVE BEEN SUSTAINED ABOVE 40 MPH FOR PAST HOUR.
Nov 8, 3:41 AM MSTNON-TSTM WND GST 573 Nw Elk Mountain, WYELK MOUNTAIN AWOS SITE. SUSTAINED AT 34 MPH.
Nov 8, 4:36 AM MSTNON-TSTM WND GST 51Arlington, WYARLINGTON WYDOT SITE. SUSTAINED AT 34 MPH.
Nov 8, 5:01 AM MSTNON-TSTM WND GST 507 Nw Elk Mountain, WYHALLECK RIDGE WYDOT SITE. SUSTAINED AT 34 MPH.
Nov 8, 5:31 AM MSTNON-TSTM WND GST 5715 Nne Centennial, WYSTROUSS HILL WYDOT SITE. SUSTAINED AT 32 MPH.
Nov 8, 6:01 AM MSTNON-TSTM WND GST 509 Wnw Elk Mountain, WYMILE MARKER 249 WYDOT SITE. SUSTAINED AT 35 MPH.
Nov 8, 6:11 AM MSTNON-TSTM WND GST 5815 Nne Centennial, WYSTROUSS HILL WYDOT SITE. SUSTAINED AT 37 MPH.
Nov 8, 6:11 AM MSTNON-TSTM WND GST 6414 Ne Centennial, WYQUEALY DOME WYDOT SITE. SUSTAINED AT 47 MPH.
Nov 8, 6:20 AM MSTNON-TSTM WND GST 557 Ese Arlington, WYCOOPER COVE WYDOT SITE. SUSTAINED AT 34 MPH.
Nov 8, 6:45 AM MSTNON-TSTM WND GST 508 Ese Crystal Lake Rese, WYOTTO WYDOT SITE. SUSTAINED AT 40 MPH.
Nov 8, 7:11 AM MSTNON-TSTM WND GST 587 Nw Elk Mountain, WYHALLECK RIDGE WYDOT SITE. SUSTAINED AT 43 MPH.
Nov 8, 7:16 AM MSTNON-TSTM WND GST 577 Ssw Chugwater, WYBEAR CREEK WYDOT SITE. SUSTAINED AT 45 MPH.
Nov 8, 7:20 AM MSTNON-TSTM WND GST 5110 Wsw Cheyenne, WYMILE POST 353 WYDOT SITE. SUSTAINED AT 40 MPH.
Nov 8, 7:26 AM MSTNON-TSTM WND GST 503 Nw Elk Mountain, WYCOUNTY ROAD 402 WYDOT SITE. SUSTAINED AT 35 MPH.
Nov 8, 8:06 AM MSTNON-TSTM WND GST 687 Ssw Chugwater, WYBEAR CREEK WYDOT SITE. SUSTAINED AT 41 MPH.
Nov 8, 8:20 AM MSTNON-TSTM WND GST 518 Ese Crystal Lake Rese, WYOTTO WYDOT SITE. SUSTAINED AT 39 MPH.
Nov 8, 8:25 AM MSTNON-TSTM WND GST 5310 Wsw Cheyenne, WYMILE POST 353 WYDOT SITE. SUSTAINED AT 35 MPH.
Nov 8, 8:40 AM MSTNON-TSTM WND GST 538 Ese Crystal Lake Rese, WYOTTO WYDOT SITE. SUSTAINED AT 43 MPH.
Nov 8, 8:46 AM MSTNON-TSTM WND GST 5116 E Horse Creek, WYWHITAKER WYDOT SITE. SUSTAINED AT 37 MPH.
Nov 8, 8:56 AM MSTNON-TSTM WND GST 563 Nw Arlington, WYFOOTE CREEK WYDOT SITE. SUSTAINED AT 37 MPH.
Nov 8, 9:01 AM MSTNON-TSTM WND GST 6315 Nne Centennial, WYSTROUSS HILL WYDOT SITE. SUSTAINED AT 42 MPH.
Nov 8, 9:10 AM MSTNON-TSTM WND GST 647 Ese Arlington, WYCOOPER COVE WYDOT SITE. SUSTAINED AT 38 MPH.
Nov 8, 9:11 AM MSTNON-TSTM WND GST 533 Ese Elk Mountain, WYCOUNTY ROAD 402 WYDOT SITE. SUSTAINED AT 40 MPH.
Nov 8, 9:11 AM MSTNON-TSTM WND GST 66Arlington, WYARLINGTON WYDOT SITE. SUSTAINED AT 43 MPH.
Nov 8, 9:15 AM MSTNON-TSTM WND GST 525 Nw Arlington, WYWAGONHOUND WYDOT SITE. SUSTAINED AT 43 MPH.
Nov 8, 9:16 AM MSTNON-TSTM WND GST 5513 S Glendo, WYCOLEMAN WYDOT SITE. SUSTAINED AT 30 MPH.
Nov 8, 9:16 AM MSTNON-TSTM WND GST 6515 Nne Centennial, WYSTROUSS HILL WYDOT SITE. SUSTAINED AT 41 MPH.
Nov 8, 9:21 AM MSTNON-TSTM WND GST 623 Nw Arlington, WYFOOTE CREEK WYDOT SITE. SUSTAINED AT 43 MPH.
Nov 8, 9:46 AM MSTNON-TSTM WND GST 568 Ese Crystal Lake Rese, WYOTTO WYDOT SITE. SUSTAINED AT 43 MPH.
Nov 8, 10:00 AM MSTNON-TSTM WND GST 655 Nw Arlington, WYWAGONHOUND WYDOT SITE. SUSTAINED AT 50 MPH.
Nov 8, 10:01 AM MSTNON-TSTM WND GST 5823 W Cheyenne, WYREMOUNT ROAD WYDOT SITE. SUSTAINED AT 44 MPH.
Nov 8, 10:06 AM MSTNON-TSTM WND GST 613 Nw Elk Mountain, WYELK MOUNTAIN AWOS. SUSTAINED AT 43 MPH.
Nov 8, 10:10 AM MSTNON-TSTM WND GST 5810 Wsw Cheyenne, WYMILE MARKER 353 WYDOT SITE. SUSTAINED AT 37 MPH.
Nov 8, 10:11 AM MSTNON-TSTM WND GST 529 Wnw Elk Mountain, WYMILE MARKER 249 WYDOT SITE. SUSTAINED AT 42 MPH.
Nov 8, 10:11 AM MSTNON-TSTM WND GST 6914 Ne Centennial, WYQUEALY DOME WYDOT SITE. SUSTAINED AT 46 MPH.
Nov 8, 10:16 AM MSTHIGH SUST WINDS 4116 E Horse Creek, WYWHITAKER WYDOT SITE. AVERAGE SUSTAINED WINDS OF 41 MPH FOR THE ONE HOUR PERIOD ENDING AT 1016 AM MDT. PEAK GUST TO 56 MPH.
Nov 8, 10:16 AM MSTNON-TSTM WND GST 572 Ese Arlington, WYARLINGTON EAST WYDOT SITE. SUSTAINED AT 35 MPH.
Nov 8, 10:16 AM MSTNON-TSTM WND GST 613 Ese Elk Mountain, WYCOUNTY ROAD 402 WYDOT SITE. SUSTAINED AT 43 MPH.
Nov 8, 10:16 AM MSTNON-TSTM WND GST 657 Nw Elk Mountain, WYHALLECK RIDGE WYDOT SITE. SUSTAINED AT 53 MPH.
Nov 8, 10:16 AM MSTNON-TSTM WND GST 681 Ene Buford, WYBUFORD EAST WYDOT SITE. SUSTAINED AT 53 MPH.
Nov 8, 10:17 AM MSTNON-TSTM WND GST 5113 Se Laramie, WYVEDAUWOO WYDOT SITE. SUSTAINED AT 42 MPH.
Nov 8, 10:20 AM MSTNON-TSTM WND GST 707 Ese Arlington, WYCOOPER COVE WYDOT SITE. SUSTAINED AT 48 MPH.
Nov 8, 10:21 AM MSTNON-TSTM WND GST 667 Nw Elk Mountain, WYHALLECK RIDGE WYDOT SITE. SUSTAINED AT 54 MPH.
Nov 8, 10:31 AM MSTNON-TSTM WND GST 653 Nw Elk Mountain, WYELK MOUNTAIN AWOS. SUSTAINED AT 44 MPH.
Nov 8, 10:35 AM MSTNON-TSTM WND GST 665 Nw Arlington, WYWAGONHOUND WYDOT SITE. SUSTAINED AT 52 MPH.
Nov 8, 10:36 AM MSTNON-TSTM WND GST 569 Wnw Elk Mountain, WYMILE MARKER 249 WYDOT SITE. SUSTAINED AT 42 MPH.
Nov 8, 10:36 AM MSTNON-TSTM WND GST 7314 Ne Centennial, WYQUEALY DOME WYDOT SITE. SUSTAINED AT 52 MPH.
Nov 8, 10:41 AM MSTNON-TSTM WND GST 582 Ese Arlington, WYARLINGTON EAST WYDOT SITE. SUSTAINED AT 36 MPH.
Nov 8, 10:51 AM MSTNON-TSTM WND GST 751 Ene Buford, WYBUFORD EAST WYDOT SITE. SUSTAINED AT 52 MPH.
Nov 8, 10:51 AM MSTNON-TSTM WND GST 762 Wnw Buford, WYLONE TREE WYDOT SITE. SUSTAINED AT 58 MPH.
Nov 8, 10:57 AM MSTNON-TSTM WND GST 502 W Medicine Bow, WYSUSTAINED AT 30 MPH.
Nov 8, 11:07 AM MSTNON-TSTM WND GST 6013 Se Laramie, WYVEDAUWOO WYDOT SITE. SUSTAINED AT 47 MPH.
Nov 8, 11:15 AM MSTNON-TSTM WND GST 5011 Se Laramie, WYSUMMIT EAST WYDOT SITE. SUSTAINED AT 38 MPH.
Nov 8, 11:30 AM MSTNON-TSTM WND GST 5111 Se Laramie, WYSUMMIT EAST WYDOT SITE. SUSTAINED AT 39 MPH.
Nov 8, 11:41 AM MSTNON-TSTM WND GST 523 Se Tie Siding, WYPUMPKIN VINE WYDOT SITE. SUSTAINED AT 34 MPH.
Nov 8, 11:44 AM MSTNON-TSTM WND GST 7127 Wsw Wheatland, WYDODGE CREEK RAWS SITE. SUSTAINED AT 38 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 8.2 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2013-11-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2013-11-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2462 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
234 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

990 
WWUS75 KCYS 070810
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
110 AM MST THU NOV 7 2013

...STRONG WINDS FOR PORTIONS OF SOUTHEAST WYOMING TONIGHT THROUGH 
FRIDAY...

.STRONG WINDS EXPECTED TO DEVELOP TONIGHT FOR OUR WIND PRONE
AREAS AND COULD BECOME MORE WIDESPREAD BY FRIDAY MORNING OVER
PORTIONS OF SOUTHEAST WYOMING. INITIALLY THE STRONG WINDS WILL BE
CONFINED TO THE WIND PRONE AREAS SUCH AS THE SOUTHERN LARAMIE
RANGE AND FOOTHILLS...AND THE NORTHERN SNOWY RANGE FOOTHILLS. BY
FRIDAY MORNING THOUGH...THESE STRONG WINDS COULD BE MORE
WIDESPREAD ACROSS CARBON...CONVERSE...ALBANY AND LARAMIE COUNTIES. 
WESTERLY WINDS OF 35 TO 45 MPH MPH WILL BE POSSIBLE WITH GUSTS
UPWARDS OF 65 MPH.

WYZ106-110-116-117-080000-
/O.UPG.KCYS.HW.A.0018.131108T1200Z-131109T0200Z/
/O.NEW.KCYS.HW.W.0029.131108T0600Z-131109T0200Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN...
VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...
WHITAKER
110 AM MST THU NOV 7 2013

...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 7 PM
MST FRIDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 7 PM MST
FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING...STRONG WINDS DEVELOPING THIS EVENING...BECOMING QUITE
  STRONG NEAR MIDNIGHT TONIGHT AND CONTINUING THROUGH THE
  AFTERNOON BEFORE DISSIPATING.

* WINDS...WEST AT 35 TO 45 MPH WITH GUSTS UP TO 65 MPH.

* IMPACTS...HIGH PROFILE AND LIGHT WEIGHT VEHICLES WILL BE 
  IMPACTED. STRONG WINDS POSE A SIGNIFICANT BLOW-OVER RISK TO 
  THESE VEHICLES...ESPECIALLY ON NORTH TO SOUTH ORIENTED ROADS. 
  MOTORISTS ARE URGED TO EXERCISE CAUTION WHEN ENCOUNTERING 
  STRONG AND GUSTY WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD
CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION
AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING
5 1 1 OR ON THE INTERNET.

&&

$$

WYZ101-104-105-107-109-115-118-080000-
/O.NEW.KCYS.HW.A.0019.131108T1200Z-131109T0200Z/
CONVERSE COUNTY LOWER ELEVATIONS-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-EAST PLATTE COUNTY-CENTRAL CARBON COUNTY-
LARAMIE VALLEY-CENTRAL LARAMIE COUNTY-
INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...MUDDY GAP...
MEDICINE BOW...GLENDO...WHEATLAND...CHUGWATER...GUERNSEY...
RAWLINS...SINCLAIR...HANNA...LARAMIE...CHEYENNE
110 AM MST THU NOV 7 2013

...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY
EVENING. 

* TIMING...WINDS WILL BE ON THE INCREASE AFTER MIDNIGHT TONIGHT
  AND COULD BECOME QUITE STRONG VERY EARLY FRIDAY MORNING.

* WINDS...WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH AFTER
  MIDNIGHT. THESE WINDS MAY INCREASE TO 30 TO 40 MPH WITH GUSTS IN
  EXCESS OF 60 MPH AFTER 5 AM FRIDAY...PERSISTING THROUGH FRIDAY
  AFTERNOON. 

* IMPACTS...HIGH PROFILE AND LIGHT WEIGHT VEHICLES WILL BE
  IMPACTED. STRONG WINDS POSE A SIGNIFICANT BLOW-OVER RISK TO
  THESE VEHICLES...ESPECIALLY ON NORTH TO SOUTH ORIENTED ROADS.
  MOTORISTS ARE URGED TO EXERCISE CAUTION WHEN ENCOUNTERING STRONG
  AND GUSTY WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
5 follow-up statements
209 
WWUS75 KCYS 072157
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
257 PM MST THU NOV 7 2013

...STRONG WINDS FOR PORTIONS OF SOUTHEAST WYOMING TONIGHT THROUGH
FRIDAY...

.STRONG WINDS ARE EXPECTED TO DEVELOP TONIGHT IN OUR WIND PRONE
AREAS AND WILL THEN SPREAD TO SOME OF THE LOWER ELEVATIONS OF
SOUTHEAST WYOMING AFTER SUNRISE. THE HIGH WINDS WILL BE CAUSED BY
A TIGHT PRESSURE GRADIENT AND STRONG WINDS JUST OFF THE SURFACE. 
WESTERLY WINDS OF 35 TO 45 MPH MPH WILL BE POSSIBLE WITH GUSTS
UPWARDS OF 65 MPH. THE STRONG WINDS ARE EXPECTED TO DECREASE BY
THE EARLY EVENING AS THE PRESSURE GRADIENT WEAKENS.

WYZ101-104-109-118-072300-
/O.CAN.KCYS.HW.A.0019.131108T1200Z-131109T0200Z/
CONVERSE COUNTY LOWER ELEVATIONS-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
CENTRAL CARBON COUNTY-CENTRAL LARAMIE COUNTY-
INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...MUDDY GAP...
RAWLINS...SINCLAIR...HANNA...CHEYENNE
257 PM MST THU NOV 7 2013

...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH
WIND WATCH. 

THESE AREAS ARE STILL EXPECTED TO BE QUITE WINDY FROM FRIDAY
MORNING INTO THE AFTERNOON. WESTERLY WIND GUSTS TO 55 MPH WILL BE
POSSIBLE...HOWEVER WIDESPREAD HIGH WINDS ARE NOT FORECASTED IN
THESE AREAS.

$$

WYZ105-107-115-081000-
/O.UPG.KCYS.HW.A.0019.131108T1200Z-131109T0200Z/
/O.EXB.KCYS.HW.W.0029.131108T1200Z-131109T0200Z/
SHIRLEY BASIN-EAST PLATTE COUNTY-LARAMIE VALLEY-
INCLUDING THE CITIES OF...MEDICINE BOW...GLENDO...WHEATLAND...
CHUGWATER...GUERNSEY...LARAMIE
257 PM MST THU NOV 7 2013

...HIGH WIND WARNING IN EFFECT FROM 5 AM TO 7 PM MST FRIDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 5 AM TO 7 PM MST FRIDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING....5 AM TO 7 PM ON FRIDAY.

* WINDS...WESTERLY WINDS 35 TO 45 MPH WITH GUSTS TO 60 MPH.

* IMPACTS...HIGH PROFILE AND LIGHT WEIGHT VEHICLES WILL BE
  IMPACTED. STRONG WINDS POSE A SIGNIFICANT BLOW-OVER RISK TO
  THESE VEHICLES...ESPECIALLY ON NORTH TO SOUTH ORIENTED ROADS.
  MOTORISTS ARE URGED TO EXERCISE CAUTION WHEN ENCOUNTERING STRONG
  AND GUSTY WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD
CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION
AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING
5 1 1 OR ON THE INTERNET.

&&

$$

WYZ106-110-116-117-081000-
/O.CON.KCYS.HW.W.0029.131108T0600Z-131109T0200Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN...
VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...
WHITAKER
257 PM MST THU NOV 7 2013

...HIGH WIND WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
7 PM MST FRIDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
7 PM MST FRIDAY. 

* TIMING...11 PM THIS EVENING THROUGH 7 PM FRIDAY.

* WINDS...WESTERLY WINDS 35 TO 45 MPH WITH GUSTS UP TO 65 MPH.

* IMPACTS...HIGH PROFILE AND LIGHT WEIGHT VEHICLES WILL BE 
  IMPACTED. STRONG WINDS POSE A SIGNIFICANT BLOW-OVER RISK TO 
  THESE VEHICLES...ESPECIALLY ON NORTH TO SOUTH ORIENTED ROADS. 
  MOTORISTS ARE URGED TO EXERCISE CAUTION WHEN ENCOUNTERING 
  STRONG AND GUSTY WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD
CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION
AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING
5 1 1 OR ON THE INTERNET.

&&

$$


FINCH
821 
WWUS75 KCYS 080448
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
948 PM MST THU NOV 7 2013

...STRONG WINDS FOR PORTIONS OF SOUTHEAST WYOMING THROUGH FRIDAY...

.STRONG WINDS WILL DEVELOP TONIGHT IN OUR WIND PRONE AREAS AND WILL
THEN SPREAD TO SOME OF THE LOWER ELEVATIONS OF SOUTHEAST WYOMING
AFTER SUNRISE. THE HIGH WINDS WILL BE CAUSED BY A TIGHT PRESSURE
GRADIENT AND STRONG WINDS JUST OFF THE SURFACE. WEST WINDS OF 35
TO 45 MPH WILL BE POSSIBLE WITH GUSTS UPWARDS OF 65 MPH. THE
STRONG WINDS WILL DECREASE BY AROUND SUNSET FRIDAY.

WYZ106-110-116-117-081700-
/O.CON.KCYS.HW.W.0029.131108T0600Z-131109T0200Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN...
VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...
WHITAKER
948 PM MST THU NOV 7 2013

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MST FRIDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MST FRIDAY. 

* TIMING...11 PM THIS EVENING THROUGH 7 PM FRIDAY.

* WINDS...WEST WINDS 35 TO 45 MPH WITH GUSTS UP TO 65 MPH.

* IMPACTS...HIGH PROFILE AND LIGHT WEIGHT VEHICLES WILL BE 
  IMPACTED. STRONG WINDS POSE A SIGNIFICANT BLOW-OVER RISK TO 
  THESE VEHICLES...ESPECIALLY ON NORTH TO SOUTH ORIENTED ROADS. 
  MOTORISTS ARE URGED TO EXERCISE CAUTION WHEN ENCOUNTERING 
  STRONG AND GUSTY WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD
CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION
AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING
5 1 1 OR ON THE INTERNET.

&&

$$

WYZ105-107-115-081700-
/O.CON.KCYS.HW.W.0029.131108T1200Z-131109T0200Z/
SHIRLEY BASIN-EAST PLATTE COUNTY-LARAMIE VALLEY-
INCLUDING THE CITIES OF...MEDICINE BOW...GLENDO...WHEATLAND...
CHUGWATER...GUERNSEY...LARAMIE
948 PM MST THU NOV 7 2013

...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 AM TO 7 PM MST
FRIDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 5 AM TO 7 PM MST
FRIDAY. 

* TIMING....5 AM TO 7 PM ON FRIDAY.

* WINDS...WEST WINDS 35 TO 45 MPH WITH GUSTS TO 60 MPH.

* IMPACTS...HIGH PROFILE AND LIGHT WEIGHT VEHICLES WILL BE 
  IMPACTED. STRONG WINDS POSE A SIGNIFICANT BLOW-OVER RISK TO 
  THESE VEHICLES...ESPECIALLY ON NORTH TO SOUTH ORIENTED ROADS. 
  MOTORISTS ARE URGED TO EXERCISE CAUTION WHEN ENCOUNTERING 
  STRONG AND GUSTY WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD
CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION
AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING
5 1 1 OR ON THE INTERNET.

&&

$$

HAHN
599 
WWUS75 KCYS 081554
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
854 AM MST FRI NOV 8 2013

...STRONG WINDS FOR PORTIONS OF SOUTHEAST WYOMING THROUGH
THIS AFTERNOON...

.STRONG WINDS WILL CONTINUE ACROSS PORTIONS OF SOUTHEAST WYOMING
THROUGH THIS AFTERNOON. THE HIGH WINDS WILL BE CAUSED BY A TIGHT
PRESSURE GRADIENT AND STRONG WINDS JUST OFF THE SURFACE. WEST
WINDS OF 35 TO 45 MPH WILL BE POSSIBLE WITH GUSTS TO 60-65 MPH.
THE STRONG WINDS WILL DECREASE BY AROUND SUNSET.

WYZ106-110-116-117-090200-
/O.CON.KCYS.HW.W.0029.000000T0000Z-131109T0200Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN...
VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...
WHITAKER
854 AM MST FRI NOV 8 2013

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS
EVENING. 

* TIMING...THROUGH 7 PM THIS EVENING.

* WINDS...WEST WINDS 35 TO 45 MPH WITH GUSTS UP TO 65 MPH.

* IMPACTS...HIGH PROFILE AND LIGHT WEIGHT VEHICLES WILL BE 
  IMPACTED. STRONG WINDS POSE A SIGNIFICANT BLOW-OVER RISK TO 
  THESE VEHICLES...ESPECIALLY ON NORTH TO SOUTH ORIENTED ROADS. 
  MOTORISTS ARE URGED TO EXERCISE CAUTION WHEN ENCOUNTERING 
  STRONG AND GUSTY WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD
CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION
AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING
5 1 1 OR ON THE INTERNET.

&&

$$

WYZ105-107-115-090200-
/O.CON.KCYS.HW.W.0029.000000T0000Z-131109T0200Z/
SHIRLEY BASIN-EAST PLATTE COUNTY-LARAMIE VALLEY-
INCLUDING THE CITIES OF...MEDICINE BOW...GLENDO...WHEATLAND...
CHUGWATER...GUERNSEY...LARAMIE
854 AM MST FRI NOV 8 2013

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS
EVENING. 

* TIMING....THROUGH 7 PM THIS EVENING.

* WINDS...WEST WINDS 30 TO 40 MPH WITH GUSTS TO 60 MPH.

* IMPACTS...HIGH PROFILE AND LIGHT WEIGHT VEHICLES WILL BE 
  IMPACTED. STRONG WINDS POSE A SIGNIFICANT BLOW-OVER RISK TO 
  THESE VEHICLES...ESPECIALLY ON NORTH TO SOUTH ORIENTED ROADS. 
  MOTORISTS ARE URGED TO EXERCISE CAUTION WHEN ENCOUNTERING 
  STRONG AND GUSTY WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD
CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION
AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING
5 1 1 OR ON THE INTERNET.

&&

$$

FINCH
580 
WWUS75 KCYS 082350
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
450 PM MST FRI NOV 8 2013

...STRONG WINDS FOR PORTIONS OF SOUTHEAST WYOMING THROUGH EARLY
THIS EVENING...

.STRONG WINDS WILL CONTINUE ACROSS PORTIONS OF SOUTHEAST WYOMING
THROUGH THIS AFTERNOON. THE HIGH WINDS WILL BE CAUSED BY A TIGHT
PRESSURE GRADIENT AND STRONG WINDS JUST OFF THE SURFACE. WEST
WINDS OF 35 TO 45 MPH WILL BE POSSIBLE WITH GUSTS OF 60 TO 65 MPH.
THE STRONG WINDS WILL DECREASE EARLY THIS EVENING.

WYZ105-107-115-090100-
/O.CAN.KCYS.HW.W.0029.000000T0000Z-131109T0200Z/
SHIRLEY BASIN-EAST PLATTE COUNTY-LARAMIE VALLEY-
INCLUDING THE CITIES OF...MEDICINE BOW...GLENDO...WHEATLAND...
CHUGWATER...GUERNSEY...LARAMIE
450 PM MST FRI NOV 8 2013

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH
WIND WARNING. 

WINDS WILL CONTINUE TO DECREASE THROUGHOUT THE LARAMIE
VALLEY...SHIRLEY BASIN AND EASTERN PLATTE COUNTY THIS EVENING.
THEREFORE THE HIGH WIND WARNING HAS BEEN CANCELLED.

$$

WYZ106-110-116-117-090200-
/O.CON.KCYS.HW.W.0029.000000T0000Z-131109T0200Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN...
VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...
WHITAKER
450 PM MST FRI NOV 8 2013

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS
EVENING. 

* TIMING...THROUGH 7 PM THIS EVENING.

* WINDS...WEST WINDS 35 TO 45 MPH WITH GUSTS UP TO 65 MPH.

* IMPACTS...HIGH PROFILE AND LIGHT WEIGHT VEHICLES WILL BE 
  IMPACTED. STRONG WINDS POSE A SIGNIFICANT BLOW-OVER RISK TO 
  THESE VEHICLES...ESPECIALLY ON NORTH TO SOUTH ORIENTED ROADS. 
  MOTORISTS ARE URGED TO EXERCISE CAUTION WHEN ENCOUNTERING 
  STRONG AND GUSTY WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD
CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION
AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING
5 1 1 OR ON THE INTERNET.

&&

$$

HAHN
730 
WWUS75 KCYS 090150
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
650 PM MST FRI NOV 8 2013

WYZ106-110-116-117-090300-
/O.EXP.KCYS.HW.W.0029.000000T0000Z-131109T0200Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN...
VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...
WHITAKER
650 PM MST FRI NOV 8 2013

...HIGH WIND WARNING WILL EXPIRE AT 7 PM MST THIS EVENING...

THE HIGH WIND WARNING WILL EXPIRE AT 7 PM MST THIS EVENING. 

WINDS WILL CONTINUE TO DECREASE THIS EVENING AND ARE NO LONGER
EXPECTED TO REACH HIGH WIND CRITERIA. THEREFORE THE HIGH WIND
WARNING WILL BE ALLOWED TO EXPIRE AT 7 PM. SOUTHWEST WINDS OF 30
TO 35 MPH WITH GUSTS TO 50 MPH CAN BE EXPECTED THROUGH THE
REMAINDER OF THE EVENING BEFORE DECREASING AFTER MIDNIGHT.

$$

HAHN

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Nov 6, 4:01 PM MST, 9 hours 9 minutes earlier.

Area forecast discussion, Nov 6, 4:01 PM MST, 9 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
401 PM MST WED NOV 6 2013

.SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT)
ISSUED AT 330 PM MST WED NOV 6 2013

LIGHT SNOW WILL END OVER THE SNOWY AND SIERRA MADRE MOUNTAINS THIS
EVENING WITH ONLY MINIMAL ADDITIONAL ACCUMULATIONS EXPECTED. A
FEW LIGHT SNOW SHOWERS MAY ALSO BE FOUND OVER THE NORTHERN LARAMIE
RANGE THROUGH EARLY EVENING AS THE RADAR IS SHOWING SOME ACTIVITY
COMING OFF THE LARAMIE RANGE AND POINTS NORTHWARD. INTO THE PLAINS
IT SHOULD BE WARM ENOUGH FOR A FEW SPRINKLES. ALL CONVECTIVE
ACTIVITY WILL DIE OFF AROUND SUNSET WITH THE LOSS OF SURFACE
HEATING. ALSO SUBSIDENCE WILL SET IN BEHIND A WEAK SHORTWAVE WHICH
WILL BE PUSHING INTO THE PLAINS.

WINDS WILL BE THE MAIN CONCERN THROUGH THE SHORT TERM PERIOD AS
CHANCES FOR PRECIPITATION WILL BE MINIMAL AT BEST. A SHORTWAVE
IS FORECAST TO MOVE ACROSS NORTHEAST WYOMING FRIDAY AFTERNOON WHILE
AN UPPER LEVEL JET PUSHES ACROSS THE AREA. STRONG WINDS ARE
EXPECTED TO DEVELOP IN RESPONSE TO THESE FEATURES. A HIGH WIND
WATCH HAS BEEN ISSUED FOR THE WIND PRONE AREA OF SOUTHEAST WYOMING.
STRONG WIND MAY SPREAD INTO OTHER PORTIONS OF SOUTHEAST WYOMING
SUCH AS INTO THE LARAMIE VALLEY AND SHIRLEY BASIN BUT AT THIS TIME
IT APPEARS THE MIXING NEEDED TO BRING THESE WINDS TO THE SURFACE
MIGHT BE LACKING.

.LONG TERM...(SATURDAY THROUGH TUESDAY)
ISSUED AT 330 PM MST WED NOV 6 2013

TRANQUIL WEATHER THROUGH MUCH OF THE EXTENDED PERIOD. HEIGHTS AND
THICKNESSES WILL RISE ON SATURDAY BEHIND THE FRIDAY SHORTWAVE.
700MB TEMPS ARE AROUND 0C ON SATURDAY SO TEMPS WILL BE NEAR
NORMAL. AS HIGHER SFC PRESSURES SLIDE INTO THE CENTRAL PLAINS THE
PRESSURE GRADIENT WILL WEAKEN AND WINDS WILL TURN WEAKLY UPSLOPE
OVER THE PLAINS. NOT MUCH CHANGE IN THE PATTERN FOR SUNDAY AND
MONDAY AS A RIDGE REMAINS ANCHORED OVER THE INTERMOUNTAIN WEST AND
HIGHER PRESSURES TO THE EAST. EXPECT A FEW DEGREES OF WARMING ON
SUNDAY WITH 700MB TEMPS UP TO 3C. SHORTWAVE MOVES THROUGH THE
RIDGE BY LATE TUESDAY WHICH WILL RESULT IN BREEZY WEST WINDS
DEVELOPING OVER SOUTHEAST WY. A WEAK FRONT PUSHES ACROSS THE
REGION BY WEDNESDAY FOR SLIGHTLY COOLER TEMPS. CLOUD COVER IS
GOING TO REALLY BE LIMITED WITH THE RIDGING IN PLACE.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY AFTERNOON)
ISSUED AT 330 PM MST WED NOV 6 2013

VFR CONDITIONS THROUGH THE TAF PERIOD. THERE COULD BE VFR CIGS
AROUND KRWL THROUGH EARLY TONIGHT. OTHERWISE...MOST LOCATIONS WILL
SEE MID AND HIGH LEVEL CLOUDS. THE WINDS WILL DIE DOWN AT THE
BEGINNING OF THE TAF PERIOD. EXPECT BREEZY SOUTHWEST WINDS OVER
MUCH OF SOUTHEAST WY BY LATE MORNING THURSDAY WITH GUSTS TO 25-30
KTS.

&&

.FIRE WEATHER...
ISSUED AT 211 AM MST WED NOV 6 2013

NO FIRE WEATHER CONCERNS THROUGH NEXT WEEKEND. TEMPERATURES WILL
MODERATE THROUGH THE WEEK AND INTO THE WEEKEND WITH DAYTIME
HUMIDITIES BETWEEN 30 TO 45 PERCENT. PERIODS OF GUSTY WESTERLY
WINDS ARE EXPECTED...ESPECIALLY TODAY AND FRIDAY.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WATCH FROM LATE THURSDAY NIGHT THROUGH FRIDAY EVENING
     FOR WYZ106-110-116-117.

NE...NONE.

&&

SHORT TERM...LIEBL
LONG TERM...FINCH
AVIATION...FINCH
FIRE WEATHER...LIEBL
Hazardous weather outlook, Nov 6, 6:58 PM MST, 6 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
658 PM MST WED NOV 6 2013

WYZ101>119-080200-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
658 PM MST WED NOV 6 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

GUSTY WEST TO SOUTHWEST WINDS OF 35 TO 45 MPH WILL CONTINUE
TONIGHT ALONG AND WEST OF THE LARAMIE RANGE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ANOTHER ROUND OF STRONG AND GUSTY WEST WINDS ARE EXPECTED LATE
THURSDAY NIGHT AND FRIDAY AS A PACIFIC COLD FRONT QUICKLY MOVES
ACROSS THE REGION. A HIGH WIND WATCH IS IN EFFECT FOR WIND PRONE
AREAS OF SOUTHEAST WYOMING. SUSTAINED WINDS 35 TO 45 MPH WITH
GUSTS UP TO 65 MPH WILL BE POSSIBLE IN LOCATIONS SUCH AS
ARLINGTON...VEDAUWOO...AND BORDEAUX.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-080200-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
658 PM MST WED NOV 6 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

JAMSKI

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 7, 1:10 AM MSTHigh Wind WatchCYSAlbany, Carbon, Converse, Laramie, Platte14 hr

Nearby

High Wind Warnings in Wyoming, 2013Every high wind warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.